Effexor is one of the most difficult antidepressants to withdraw from. You will need to reduce the amount you take very slowly over time. I don't know specifically about blood pressure but there are a lot of mental issues that I've experienced after missing even just one or two pills like vertigo and nausea and dizziness and especially electric like zaps lightning bolts just in my brain and a lagging feeling really so bad I was pretty incapacitated so be very careful coming off of it. I would recommend talking to your doctor about adding a small dose of a second to ssni maybe that's not so difficult to withdraw from so as you reduce the Effexor amount you'l l still have some of the benefits the antidepressant gives you as you deal with the discontinuation syndrome. then that other ssni could be very easily stopped if you need to- compared to Effexor.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 2 answers
Posted 7 Apr 2016 • 1 answer
Posted 25 May 2016 • 2 answers
Esmolol - I all ready have low blood pressure so when I start my tablets am I going to be dizzy and?
Posted 10 Oct 2016 • 1 answer
Posted 5 Dec 2016 • 1 answer